# SDR A6WA200740244

- Difficulty date: May 13, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 8,648 hours, 7,859 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Channel
- Part number: 601R75262157
- Condition: Cracked
- Location: Rt Mgl Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL WELL BRAKE PRESSURE TRANSDUCER HAT CHANNEL  PN 601R75262157, IS CRACKED THRU ON IB LEGS.   (K)  [07-17-07]  MAINTENANCE REPLACED CHANNEL IAW SRM 51-42-06.  (M)
